Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Diabetic and high BP. Having 8.6 haemoglobin. Suggest medication and treatment to improve haemoglobin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
my wife is having 8.6 hemoglobin. She is diebetic and BP patient . what is treatement and medicine to improve hemoglobin
Posted Tue, 9 Jul 2013 in Blood Disorders
Answered by Dr. Pragnesh Vachharajani 55 minutes later

Thanks for posting your query.

I hope that her blood sugar and blood pressure are under control.

There are mainly two types of problem due to which there is fall in hemoglobin.

1. Iron deficiency: this occurs due to poor diet, blood loss from body like piles etc.
2. Vit B12 defi

Please discuss with your doctor which type of deficiency she is having.

For low hemoglobin due to iron deficiency:

>Treatment of cause if found
> Green leafy vegetables, fruits, salads etc in proper quantity
> Medicines to increase hemoglobin, at least for 3 months.

Again as she is diabetic please check her kidney functions. Kidneys play a very vital role in maintaining good hemoglobin.

In general

>good diet
>control of diabetes and blood pressure is required.

I hope this helps.

Wishing her good health.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor